PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2012 | 20 | 2 | 157-159
Tytuł artykułu

Routh’s, Menelaus’ and Generalized Ceva’s Theorems

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The goal of this article is to formalize Ceva’s theorem that is in the [8] on the web. Alongside with it formalizations of Routh’s, Menelaus’ and generalized form of Ceva’s theorem itself are provided.
Słowa kluczowe
Wydawca
Rocznik
Tom
20
Numer
2
Strony
157-159
Opis fizyczny
Daty
wydano
2012-12-01
online
2013-02-02
Twórcy
  • Shakhtyorskaya 2, 453850 Meleuz, Russia
Bibliografia
  • [1] Agata Darmochwał. The Euclidean space. Formalized Mathematics, 2(4):599-603, 1991.
  • [2] Krzysztof Hryniewiecki. Basic properties of real numbers. Formalized Mathematics, 1(1):35-40, 1990.
  • [3] Akihiro Kubo. Lines in n-dimensional Euclidean spaces. Formalized Mathematics, 11(4):371-376, 2003.
  • [4] Akihiro Kubo and Yatsuka Nakamura. Angle and triangle in Euclidian topological space. Formalized Mathematics, 11(3):281-287, 2003.
  • [5] Beata Padlewska and Agata Darmochwał. Topological spaces and continuous functions. Formalized Mathematics, 1(1):223-230, 1990.
  • [6] Marco Riccardi. Heron’s formula and Ptolemy’s theorem. Formalized Mathematics, 16(2):97-101, 2008, doi:10.2478/v10037-008-0014-2.[Crossref]
  • [7] Wojciech A. Trybulec. Vectors in real linear space. Formalized Mathematics, 1(2):291-296, 1990.
  • [8] Freek Wiedijk. Formalizing 100 theorems. http://www.cs.ru.nl/~freek/100/.
  • [9] Yuguang Yang and Yasunari Shidama. Trigonometric functions and existence of circle ratio. Formalized Mathematics, 7(2):255-263, 1998.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_v10037-012-0018-9
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.